MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 DXTEND MOD CENT EPI 1 HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY

DEPUY IRELAND - 9616671 DXTEND MOD CENT EPI 1 HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Catalog Number 130720101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary : no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had initial surgery done (b)(6) 2016 at the hospital by the surgeon.The patient's shoulder was infected, and the surgeon felt the patient would benefit from single stage washout.Epi, poly, and glenosphere were removed.The shoulder was washed out and new components were implanted.Stability was confirmed and no delays or adverse events took place.Doi: (b)(6) 2016.Dor: (b)(6) 2024.Affected side: right shoulder.

Brand Name
DXTEND MOD CENT EPI 1 HA
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19449367
Report Number1818910-2024-12106
Device Sequence Number3278061
Product Code KWS
UDI-Device Identifier10603295027287
UDI-Public10603295027287
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2020
Device Catalogue Number130720101
Device Lot Number5248489
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND GLENOSPHERE STD D38MM; DXTEND STAND PE CUP D38 +6MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale